# SDR DHL200080104C

- Difficulty date: May 25, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LINING SUPPORT CRACKED 3/4 INCH AT STA.160.00 L-34L TO L35 LT.  REMOVED FASTNERS PER SRM 51-1-21.  STOP DRILLED CRACK PER SRM 53-2-5.  FABRICATED DOUBLER PER SRM 53-2-5.  CLEANED AND PRIMED PER SRM 51-1-8.  INSTALLED DOUBLER PER SRM 51-1-21.
